Volume 15, Issue 1
Algorithms for finding the inverses of factor block circulant matrices

Z. Jiang, Z. Xu & S Gao

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 1-11

Published online: 2006-02

Preview Full PDF 287 2241
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NM-15-1, author = { Z. Jiang, Z. Xu and S Gao}, title = {Algorithms for finding the inverses of factor block circulant matrices}, journal = {Numerical Mathematics, a Journal of Chinese Universities}, year = {2006}, volume = {15}, number = {1}, pages = {1--11}, abstract = {}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/8014.html} }
TY - JOUR T1 - Algorithms for finding the inverses of factor block circulant matrices AU - Z. Jiang, Z. Xu & S Gao JO - Numerical Mathematics, a Journal of Chinese Universities VL - 1 SP - 1 EP - 11 PY - 2006 DA - 2006/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nm/8014.html KW - AB -
Z. Jiang, Z. Xu & S Gao. (1970). Algorithms for finding the inverses of factor block circulant matrices. Numerical Mathematics, a Journal of Chinese Universities. 15 (1). 1-11. doi:
Copy to clipboard
The citation has been copied to your clipboard